# SDR AALA202202234052

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 4,088 hours, 1,629 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LATCH KNOB MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
